# SDR CALA2014011390129

- Difficulty date: January 11, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 71,057 hours, 26,210 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER ENG START & PACKS ON, STRONG ELEC SMELL IN COCKPIT, RETURN TO GATE.  REPLACED NR 1 EQUIP COOLING FAN IAW MM21-58-06 & REPLACED FILTER IAW MM21-58-07.  OPERATIONS CHECKED GOOD BP SN IS 1810 & ME IS 19-2158-9-0001.
